# SDR FDEA202507091162

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241WFF PUNCTURED MULTIPLE LOCATIONS.  FABRICATED MAIN DECK FLOOR PANEL 241WFF MPN: 145T5876-51 AT BS 980-1114.82 LBL 11- RBL 11 IAW DWG 145T5876-51. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED THIS IS A MAJOR REPAIR. INSTALLATION OF FLOORPANEL 241WFF WILL BE ACCOMPLISHED ON WO# 90406   NR#139.
